# SDR HNAA2014071600207

- Difficulty date: July 16, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 70,500 hours, 79,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: ORF118
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL CABIN EMERGENCY LIGHTS ON POWER SUPPLY, 3351PS2, COME ON FOR ONE OR TWO SECONDS AND THEN SHUTOFF.  ALL OTHER EMERGENCY LIGHTS FUNCTION NORMAL.  SLAVED IN POWER SUPPLY BASE AND EMERGENCY LIGHTS CONTROL BOX.  NO FIX.  R & R BATTERY IAW MM 33-51-00.  OPS CHECKED GOOD.
